Norms of trigonometrical polynomials and approximation of differentiable functions by averages of their Fourier series. I
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on linear methods of summation of Fourier series, Tome 62 (1961), pp. 61-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_62_a2,
author = {S. A. Telyakovskii},
title = {Norms of trigonometrical polynomials and approximation of differentiable functions by averages of their {Fourier} {series.~I}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {61--97},
year = {1961},
volume = {62},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_62_a2/}
}
TY - JOUR AU - S. A. Telyakovskii TI - Norms of trigonometrical polynomials and approximation of differentiable functions by averages of their Fourier series. I JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1961 SP - 61 EP - 97 VL - 62 UR - http://geodesic.mathdoc.fr/item/TM_1961_62_a2/ LA - ru ID - TM_1961_62_a2 ER -
%0 Journal Article %A S. A. Telyakovskii %T Norms of trigonometrical polynomials and approximation of differentiable functions by averages of their Fourier series. I %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1961 %P 61-97 %V 62 %U http://geodesic.mathdoc.fr/item/TM_1961_62_a2/ %G ru %F TM_1961_62_a2
S. A. Telyakovskii. Norms of trigonometrical polynomials and approximation of differentiable functions by averages of their Fourier series. I. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on linear methods of summation of Fourier series, Tome 62 (1961), pp. 61-97. http://geodesic.mathdoc.fr/item/TM_1961_62_a2/